RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 119–126 (Mi umn6515)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific notes and problems

On the existence of closed convex polyhdedra with arbitrary prescribed curvatures of vertices

A. A. Zil'berberg


Full text: PDF file (987 kB)

Bibliographic databases:

Received: 27.06.1960

Citation: A. A. Zil'berberg, “On the existence of closed convex polyhdedra with arbitrary prescribed curvatures of vertices”, Uspekhi Mat. Nauk, 17:4(106) (1962), 119–126

Citation in format AMSBIB
\Bibitem{Zil62}
\by A.~A.~Zil'berberg
\paper On the existence of closed convex polyhdedra with arbitrary prescribed curvatures of vertices
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 119--126
\mathnet{http://mi.mathnet.ru/umn6515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=142088}
\zmath{https://zbmath.org/?q=an:0113.16103}


Linking options:
  • http://mi.mathnet.ru/eng/umn6515
  • http://mi.mathnet.ru/eng/umn/v17/i4/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Shtogrin, “Degeneracy criterion for a convex polyhedron”, Russian Math. Surveys, 67:5 (2012), 951–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. A. Klyachin, “O razreshimosti diskretnogo analoga mnogomernoi zadachi Minkovskogo–Aleksandrova”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 281–288  mathnet  crossref  mathscinet  elib
    4. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:183
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019